# SDR YENA2023082400980

- Difficulty date: August 22, 2023
- Submitted: August 24, 2023
- Operation: Air carrier
- Aircraft: N638JB
- Make and model: Airbus A320-232
- Aircraft serial: 02802
- Aircraft time: 64,258 hours, 22,826 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK INDICATION OF FRAME 68 AT AFT GALLEY AREA (CRACK INDICATION FROM HOLE 2 OF FRAME 68LH OF DOOR STOP FITTING 1 AT AFT GALLEY AREA. CRACK DEPTH IS 0.096 INCH AND CRACK DIRECTION IS 12 O'CLOCK; REF AEROMAN WO# 2023-272/1 NR# 2023-424813  FOR WORK PERFORMED; PERFORMED REPAIR HOLE 2 LOC ON FR68 LH DOOR STOP FITTING 1.  IAW A320 SRM 53-41-12-300-010 THIS REPAIR IS CATEGORY B.  INSPECTION THRESHOLD FROM TIME OF ADL/REPAIR EMBODIMENT FC 24,500 FH NOT RELEVANT.  SUBSEQUENT INSPECTION AT INTERVALS FC 10.700 GH NOT RELEVANT.  INSPECTION METHOD HFEC REFER TO NTM CHAPTER 51-10-08.  AND ROTO TEST REFER TO AMM 53-41-00-220-813.IAW A320 SRI 53-41-12-205-009 TABLE 002 TABLE 002. FUR-A320-53-00846 CREATED.
